Duke Mathematical Journal

Oscillatory integrals and spherical harmonics

Christopher D. Sogge

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 53, Number 1 (1986), 43-65.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B10: Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
Secondary: 42B15: Multipliers


Sogge, Christopher D. Oscillatory integrals and spherical harmonics. Duke Math. J. 53 (1986), no. 1, 43--65. doi:10.1215/S0012-7094-86-05303-2. https://projecteuclid.org/euclid.dmj/1077304879

Export citation


  • [1] R. Askey and I. I. Hirschman, Jr., Mean summability for ultraspherical polynomials, Math. Scand. 12 (1963), 167–177.
  • [2] A. Bonami and J. L. Clerc, Sommes de Cesàro et multiplicateurs des développements en harmoniques sphériques, Trans. Amer. Math. Soc. 183 (1973), 223–263.
  • [3] L. Börjeson, Estimates for the Bochner-Riesz operator with negative index, preprint.
  • [4] A. Carbery, The boundedness of the maximal Bochner-Riesz operator on $L\sp4(\bf R\sp2)$, Duke Math. J. 50 (1983), no. 2, 409–416.
  • [5] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299. (errata insert).
  • [6] K. Chandrasekharan and S. Minakshisundaram, Typical means, Oxford University Press, 1952.
  • [7] M. Christ, On almost everywhere convergence of Bochner-Riesz means in higher dimensions, preprint.
  • [8] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin, 1971.
  • [9] A. Córdoba, The Kakeya maximal function and the spherical summation multipliers, Amer. J. Math. 99 (1977), no. 1, 1–22.
  • [10] R. E. Edwards, Integration and harmonic analysis on compact groups, Cambridge Univ. Press, London, 1972.
  • [11]1 A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions. Vol. I, Robert E. Krieger Publishing Co. Inc., Melbourne, Fla., 1981.
  • [11]2 A. Erdélyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher transcendental functions. Vol. II, Robert E. Krieger Publishing Co. Inc., Melbourne, Fla., 1981.
  • [12] C. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9–36.
  • [13] C. Fefferman, The multiplier problem for the ball, Ann. of Math. (2) 94 (1971), 330–336.
  • [14] C. Fefferman, A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44–52.
  • [15] I. M. Gel'fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1964.
  • [16] J. J. Gergen, Summability of double Fourier series, Duke Math. J. 3 (1937), 133–148.
  • [17]1 E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press Inc., Publishers, New York, 1963.
  • [17]2 E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. II: Structure and analysis for compact groups. Analysis on locally compact Abelian groups, Die Grundlehren der mathematischen Wissenschaften, Band 152, Springer-Verlag, New York, 1970.
  • [18] L. Hörmander, Oscillatory integrals and multipliers on $FL\spp$, Ark. Mat. 11 (1973), 1–11.
  • [19] E. Kogbetliantz, Recherches sur la sommabilité des series ultra-spheriques par la méthode des moyennes arithemetiques, J. Math. Pures Appl. 9 (1924), 107–189.
  • [21] R. Stanton and A. Weinstein, On the $L\sp4$ norm of spherical harmonics, Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 2, 343–358.
  • [22] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970.
  • [23] E. M. Stein, Maximal functions. I. Spherical means, Proc. Nat. Acad. Sci. U.S.A. 73 (1976), no. 7, 2174–2175.
  • [24] E. M. Stein, Lecture notes for conference in Beijing, to appear in Annals of Math. Studies, 1984.
  • [25] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971.
  • [26] G. Szegő, Orthogonal polynomials, American Mathematical Society, Providence, R.I., 1975.
  • [27] P. Tomas, Restriction theorems for the Fourier transform, Harmonic analysis in Euclidean spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass., 1978), Part 1, Proc. Sympos. Pure Math., XXXV, Part, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–114.
  • [28] N. Ja. Vilenkin, Special functions and the theory of group representations, Translated from the Russian by V. N. Singh. Trans. of Math. Monographs, Vol. 22, Amer. Math. Soc., Providence, R. I., 1968.
  • [29] A. Zygmund, On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974), 189–201.
  • [30] A. Zygmund, Trigonometric Series, 2nd ed., Cambridge Univ. Press, 1979.